# SDR ASAA9980233

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 741-744
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND ON CABIN SEAT TRACK FROM FS 741 TO 744, LBL 22.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION IAW DC9 SRM 53-05, FIG 4.  (M)
